Find a Conversation
|Wed, 03-07-2012 - 11:35pm|
So as you all know I have taken on two volunteer opportunities. In fact, one of them just switched to an internship in order to satisfy a course for school. Well things are good, I have been at it for awhile but I can't help but notice how exhausted I am after I volunteer. I told my Psych that it felt like an elephant on my shoulders and she suggested I increase my Zoloft. I did and have been at 150mg for awhile. But now I have noticed my new thing is being tired. I am usually a very bubbly and upbeat person but this Zoloft has kept me very, "leveled?" Perhaps that isn't the right word but I feel a lot less outgoing and creative as I used to be. I guess that is a good thing. Anyways, back to the tired thing. Lately I have noticed I leave volunteering and I am zonked. I volunteer 3 days a week for 3-4 hours each day. It is not major work. Not stressful. Everyone is fantastic that I work with. I'm wondering if maybe it is the underlying anxiety of being away from home and my usual setting or if this is another side effect of Zoloft? Is it terrible I am willing to undergo all the horrible side effects of another medicine in order to gain back some of my energy? What do you think? Any help or advice would be awesome!